Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Have you ever had this?

I am currently on an at home IV because my morning sickness is so bad that I can hardly eat. Even with the IV medication that goes in for 24 hours and the bag gets changed at the end. So the medication is continuous. I am still nauseated.

Have any of you had any experience with any of this? If so, how long were you on the IV before you got to feeling better?

 
Anonymous

Asked by Anonymous at 12:41 PM on Apr. 2, 2010 in Pregnancy

This question is closed.
Answers (3)
  • Sounds like Hyperemesis Gravidarum. I had it with my first and did not see any relief until I was 7-8 months pregnant. Nothing eased my nausea, they weren't concerned with my nausea though... only that I was getting hydrated and was able to stop vomiting constantly.
    Anonymous

    Answer by Anonymous at 6:12 PM on Apr. 2, 2010

  • It seems to me like the IV would be more for keeping you hydrated than helping with the nausea. Maybe ask your doctor about an anti-nausea medication to take in addition?
    DragonRiderMD

    Answer by DragonRiderMD at 12:44 PM on Apr. 2, 2010

  • I agree your IV sounds like it is more for dehydration than for nausea. Ask for Zofran for nausea, it may help you to be able to start eating. It is a dissovable tablet taken every 8 hrs/3x a day. It is really expensive without insurance. One month supply is $1200 for the brand name and $900 for generic. Depending on your insurance it could be anywhere from $50 to $100. I have a PPO and they would on pay for a week supply so I am struggling everyday too. I tried other RX but nothing works for me as well as Zofran.
    Congenial

    Answer by Congenial at 1:25 PM on Apr. 2, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN